# SDR 97ZZZX652

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6210 · Main Rotor Blades
- Part: Retain Bolt
- Part number: 900R3100001101
- Condition: Grooved
- Location: Blade
- Part time: 936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE RETAIN BOLT UNIT EXCESSIVELY GROOVED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
